# SDR SWAA1201133

- Difficulty date: January 26, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD VERTICAL BEAM WEB AT RBL 17, WL 226 CRACKED.  REPAIRED BEAM PER SRM.  (SUBMITTED AS A SUPPLEMENT, COULDN`T FIND ORIGINAL CONTROL NUMBER.)
